# SDR DALA2024100409705

- Difficulty date: October 2, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 72,848 hours, 23,609 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126
- Part serial: 1471RP
- Condition: Detached
- Location: Zone 800
- Part time: 33,672 hours, 13,692 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 DOOR 4 RT EMERGENCY SLIDE PACK FELL TO THE GROUND WHILE OPENING THE DOOR PACK NOT DEPLOYED PINNED AND SAFETIED THE PACK. CORRECTIVE ACTION: REMOVED AND REPLACED DOOR 4 R EMER SLIDE PACK WITH SERVICEABLE PER AMDS CARD. (6467262)
